# SDR SWAA2014090831639

- Difficulty date: September 3, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 37,555 hours, 25,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER LIGHT BULB INOPERATIVE.  R & R BULB IAW AMM.
